| Catalog Number |
38182314 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.All demographic information on the regulatory document states "confidential".H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It is reported that the needle does not retract."after performing the puncture, the jelco did not collect.".
Additional Manufacturer Narrative
Correction: an initial medwatch report was submitted.Upon further review, it was found that this medwatch report # 9610048-2026-00035 is a duplicate and is considered void.The original event was submitted in medwatch report # 9610048-2026-00043.